- PRODUCTS
- SUPPORT
- ABOUT US
MEDI-FIRST NON-ASPIRIN PAIN RELIEVER 325MG ACETAMINOPHEN 250/2PKS PER BOX Experience fast-acting pain relief with Medique Products® 80313 Medi-First® nonaspirin acetaminophen 325mg tablets. These coated tablets are easy-to-swallow and help stop headaches, fevers, and muscle aches and pains quickly.…
MEDIQUE APAP NON-ASPIRIN PAIN RELIEF 325MG ACETAMINOPHEN 250/2PKS PER BOX * Aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever* Easy-to-swallow, film coated tablets* Unit dose packets* Spanish labeling where possible
MEDI-FIRST NON-ASPIRIN PAIN RELIEVER 325MG ACETAMINOPHEN 50/2PKS PER BOX Achieve quick pain relief with Medique Products® 80333 Medi-First® non-aspirin acetaminophen 325mg tablets. Comparable to Tylenol®, these tablets ease muscular pain, headaches, and fever like aspirin while proving far gentler…
…NON-ASPIRIN 500MG ACETAMINOPHEN 250/2PKS PER BOX Keep Medique® 80413 extra-strength non-aspirin pills on hand for workers who need pain relief. Each acetaminophen extra-strength tablet in these two-packs contains 500mg of pain reliever.* Each tablet contains 500mg of acetaminophen* Comparable to…
MEDIQUE PAIN-OFF EXTRA STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 100/2PKS PER BOX Medique® Pain-Off provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu.
…500MG ACETAMINOPHEN 125/2PKS PER BOX Tackle tough pain with Medique Products® 80448 Medi-First® acetaminophen 500mg tablets. This box contains 125 extra-strength acetaminophen two-packs, providing 1,000mg of pain and fever relief power in every individually wrapped packet.* Has 500mg acetaminophen…
MEDIQUE APAP EXTRA NON-ASPIRIN PAIN RELIEF 500MG ACETAMINOPHEN 250/2PKS PER BOX These extra strength pain relief acetaminophen 500mg tablets come in single unit doses in individual foil sealed tamper-evident packets. These Medique APAP tablets relieve temporary minor aches and pains common with…
…STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 250/2PKS PER BOX Medique® Pain-Off provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu. 200 mg acetaminophen, 200 mg aspirin, 100 mg salicylamide, 32.4 mg caffiene…
MEDIQUE PAIN-OFF EXTRA STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 50/2PKS PER BOX Medique® Pain-Off® provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu.
MEDI-FIRST EXTRA STRENGTH NON-ASPIRIN 500MG ACETAMINOPHEN 50/2PKS PER BOX * High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever* Easy-to-swallow, film coated tablets* Unit dose packets* Spanish labeling where…
…with Medique Products® 1615509 Mygrex sinus medicine. This blend of acetaminophen and phenylephrine comes in 150 individually wrapped packs containing two tablets, making them simple to stock, dispense, and take.* 500mg acetaminophen per tablet relieves pain* 5mg phenylephrine HCI per tablet eases…